# SDR DHL2000717118

- Difficulty date: August 23, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Overserviced
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, N
- Precautionary procedure: C

## Discrepancy

STICK SHAKER ACTIVATED AT 70KTS.  REJECTED TAKEOFF.  TESTED STALL WARNING SYSTEM PER 34-18-0.  NO DEFECTS NOTED.  SUSPECT NOSE STRUT OVER SERVICED.  SERVICED NOSE STRUT PER 12-15-23, OK FOR CONTINUED SERVICE.
